# SDR QXEA2013040400736

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 529.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT STA 529.5. STRINGER CLIP AT STA 529.5 STR 24S WAS REMOVED IAW SRM 51-42-05-02-01, REV 12.  PRIOR TO REMOVAL STRINGER CLIP, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-03-00-01, REV 12. RECIEVED NEW PART, MATCH DRILLED TO AC IAW SRM REV 12 51-40-07-02-01.  OK TO INSTALL.  INSTALLED CLIP IAW SRM 51-42-05-02-01, REV 12.  APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01, REV 12. APPLIED CPC TO AREA IAW AMM 51-25-01-390-801, REV 40.
